MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Axios?; unit, electrosurgical, endoscopic (with or without accessories)

BOSTON SCIENTIFIC CORPORATION Axios?; unit, electrosurgical, endoscopic (with or without accessories)
Model Number M00553650
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Use of Device Problem (1670); Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a hot axios was to be implanted in the bile duct to treat stones in the bile duct during an endoscopic ultrasound-directed transgastric ercp (edge) procedure performed on (b)(6) 2026.During the procedure, the physician encountered difficulty in deploying the axios second flange.The stent deployed at an incorrect location, and the patient was perforated.The patient then underwent a laparoscopic assisted ercp.The stent was removed, and the perforation was addressed using clips.The patient was reported to be stable following the procedure.Note: it was reported that the axios stent was attempted to be implanted to treat stones in bile duct.However, per the axios stent and electrocautery-enhanced delivery system directions for use, the stent is indicated for use to facilitate transgastric or transduodenal endoscopic drainage of symptomatic pancreatic pseudocysts equal to or greater than 6 cm in size and walled-off necrosis equal to or greater than 6 cm in size that are adherent to the gastric or bowel wall.The device is not indicated for stones.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number.Therefore, the manufacture and expiration dates are unknown.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.Imdrf patient code e2114 captures the reportable event of perforation.Imdrf impact code f2202 captures the reportable event of the patient underwent laparoscopic assisted ercp.Imdrf impact code f2301 captures the reportable event of perforation was addressed in index procedures using clips.

Brand Name
Axios?
Common Device Name
unit, electrosurgical, endoscopic (with or without accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50718904
Report Number3005099803-2026-03709
Device Sequence Number9779315
Product Code KNS
UDI-Device Identifier08714729904595
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K233318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00553650
Device Catalogue NumberM00553650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight228 LB